# SDR 20010612CW012

- Difficulty date: May 18, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N7735R
- Make and model: Beech E33C
- Aircraft serial: CJ8
- Engine: Cont IO520*
- Propeller: Mcauly 2A36C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S84B0
- Part serial: FD1124S
- Condition: Cracked
- Location: Propeller
- Part time: 2,010 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE FOUND CRACKED IN THE SECOND RETENTION THREAD DURING PENETRANT INSPECTION PERFORMED AT OVERHAUL.  NO RED DYE LEAKAGE REPORTED.  NO ABNORMAL VIBRATION REPORTED.
